JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Estimation for Two-Parameter Generalized Exponential Distribution Based on Records
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Estimation for Two-Parameter Generalized Exponential Distribution Based on Records
Kang, Suk Bok; Seo, Jung In; Kim, Yongku;
  PDF(new window)
 Abstract
This paper derives maximum likelihood estimators (MLEs) and some approximate MLEs (AMLEs) of unknown parameters of the generalized exponential distribution when data are lower record values. We derive approximate Bayes estimators through importance sampling and obtain corresponding Bayes predictive intervals for unknown parameters for lower record values from the generalized exponential distribution. For illustrative purposes, we examine the validity of the proposed estimation method by using real and simulated data.
 Keywords
Generalized exponential distribution;approximate maximum likelihood estimator;record values;
 Language
English
 Cited by
 References
1.
Ahmadi, J. and Balakrishnan, N. (2011). Distribution-free prediction intervals for order statistics based on record coverage, Journal of the Korean Statistical Society, 40, 181-192. crossref(new window)

2.
Ahsanullah, M. (1995). Record Statistics, Nova Science Publishers, New York

3.
Asgharzadeh, A. (2009). Approximate MLE for the scaled generalized exponential distribution under progressive type-II censoring, Journal of the Korean Statistical Society, 38, 223-229. crossref(new window)

4.
Balakrishnan, N., Ahsanullah, M. and Chan, P. S. (1992). Relations for single and product moments of record values from Gumbel distribution, Statistical and Probability Letters, 15, 223-227. crossref(new window)

5.
Gupta, R. D. and Kundu, D. (1999). Generalized exponential distribution, Australian, New Zealand Journal of Statistics, 41, 173-188. crossref(new window)

6.
Jaheen, Z. F. (2006). Empirical Bayes inference for generalized exponential distribution based on records, Communications in Statistics-Theory and Methods, 33, 1851-1861.

7.
Kang, S. B., Cho, Y. S. and Han, J. T. (2009). Estimation for the half logistic distribution based on double hybrid censored samples, Communications of the Korean Statistical Society, 16, 1055-1066. crossref(new window)

8.
Kang, S. B. and Seo, J. I. (2011). Estimation in an exponentiated half logistic distribution under progressively type-II censoring, Communications of the Korean Statistical Society, 18, 657-666. crossref(new window)

9.
Kundu, D. and Pradhan, B. (2009). Estimating the parameters of the generalized exponential distri- bution in presence of hybrid censoring, Communications in Statistic-Theory and Methods, 38, 2030-2041. crossref(new window)

10.
Nichols, M. D. and Padgett, W. J. (2006). A bootstrap control chart for Weibull percentiles, Quality and Reliability Engineering International, 22, 141-151. crossref(new window)

11.
Raqab, M. Z. (2002). Inferences for generalized exponential distribution based on record statistics, Journal of Statistical Planning and Inference, 104, 339-350. crossref(new window)

12.
Soliman, A. A., Abd Ellah, A. H. and Sultan, K. S. (2006). Comparison of estimates using record statistics fromWeibull model: Bayesian and non-Bayesian approaches, Computational Statistics & Data Analysis, 51, 2065-2077. crossref(new window)